Akhoundi, N.. (1399). Toeplitz-like preconditioner for linear systems from spatial fractional diffusion equations. سامانه مدیریت نشریات علمی, 11(1), 95-106. doi: 10.22067/ijnao.2021.11325.0
N. Akhoundi. "Toeplitz-like preconditioner for linear systems from spatial fractional diffusion equations". سامانه مدیریت نشریات علمی, 11, 1, 1399, 95-106. doi: 10.22067/ijnao.2021.11325.0
Akhoundi, N.. (1399). 'Toeplitz-like preconditioner for linear systems from spatial fractional diffusion equations', سامانه مدیریت نشریات علمی, 11(1), pp. 95-106. doi: 10.22067/ijnao.2021.11325.0
Akhoundi, N.. Toeplitz-like preconditioner for linear systems from spatial fractional diffusion equations. سامانه مدیریت نشریات علمی, 1399; 11(1): 95-106. doi: 10.22067/ijnao.2021.11325.0


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.